# SDR CALA2024090200528

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N37527
- Make and model: Boeing 737-9
- Aircraft serial: 43463
- Aircraft time: 12,127 hours, 3,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A352148
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT REF LP 8972873,  AVO13111A HAS BEEN COMPLETED. INSPECTION HAS EMAILED ENGINEERING OF THEIR FINDING STRINGER INSPECTED NO DAMAGE NOTED. VERIFIED ALL STEPS OF AVO COMPLETE ACCOMPLISHED DETAILED VISUAL INSPECTION OF REPAIR AREA REF AVO13111 STEP 15 AND 16 STEPS WORKED ON PER AVO13111 REV. B - ACCOMPLISHED STEP 17, WILL NOT BE REPLACING S-29 AS ADVISED IN STEP 18. ACCOMPLISHED GVI OF S-29 AND FOUND NO DAMAGE. ALL STEPS OF AVO13111 REV. B HAVE BEEN COMPLIED WITH SENT ALL FINDINGS TO ESC FOR FURTHER REPAIR 2 DENTS, DENT 1 IS LOCATED FWD OF E & E DOOR, AT BS 316 AND O/B OF S29-C. DENT 2 IS LOCATED BS 314 AND 8" O/B OF S-29-C.   PERFORMED STEP 14-A-C AND E-K OF AVO 13111 REV B. CUT DAMAGE OUT AT 2 LOCATIONS. PERFORMED INSURANCE CUTS ON BOTH DAMAGE CUT OUTS, REF AVO 1311 REVB, STEP 14-D. COMPLIED WITH INSPECTION OF AVO13111 STEP 14.  NO DISCREPANCIES NOTED,INCLUDING STEP 14.D. HFEC, INCLUDING INSURANCE CUT. NO LIMITING DEFECTS NOTED DURING INSPECTION REF AVO13111 STEPS 15 AND 16 INSTALLED TCAS ANTENNA IAW EC/RA 5330-07331 STEP 28 AND 34-45-02-400-801. REQ INSP. BONDING MEASURES 0.82 MILLI OHM. PREV ABOVE STATEMENT REQUIRES INSPECTION VERIFIED THE ECRA 5330-073371 REV ORIGINAL. ARE COMPLETED SIGN OFF UP TO AND INCLUDED SPET 30. INSTALLED INTERIM REPAIR DOUBLER/TRIPLER REF EC/RA 5330-07331.
